# SDR AMTA200600001

- Difficulty date: January 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN TANK BETWEEN IWS 529 AND IWS 503 FRONT SPAR AREA OUTBOARD PYLON FITTING REINFORCEMENT BOTTOM ANGLE BRACKET CRACKED.  CRACKED ANGLE BRACKET REMOVED AND INSTALLED NEW IAW L1011 SRM 51-40-01 REF WO NR 288222 NR 1152.  (M)
